BibTeX record journals/appml/XuL16

download as .bib file

@article{DBLP:journals/appml/XuL16,
  author    = {Min{-}Qiang Xu and
               Yingzhen Lin},
  title     = {Simplified reproducing kernel method for fractional differential equations
               with delay},
  journal   = {Appl. Math. Lett.},
  volume    = {52},
  pages     = {156--161},
  year      = {2016},
  url       = {https://doi.org/10.1016/j.aml.2015.09.004},
  doi       = {10.1016/j.aml.2015.09.004},
  timestamp = {Fri, 26 May 2017 22:54:03 +0200},
  biburl    = {https://dblp.org/rec/journals/appml/XuL16.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics